# SDR N6WA2016072601

- Difficulty date: July 25, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 31,270 hours, 23,009 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN.   ADJUSTED DOOR IAW AMM 52-49-01.  OPS CHECKED GOOD.
